Alert archive / Arizona / Flash Flood Warnings in 2022

Flash Flood Warning 307, NWS Las Vegas, NV

September 14, 2022Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Sep 14, 2022, 1:31 PM MST for Mohave County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 14, 2022, 1:31 PM MST (20:31 UTC)
Expired
Sep 14, 2022, 4:30 PM MST
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 71 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 8.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2022-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2022-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1019 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

400 
WGUS55 KVEF 142031
FFWVEF
AZC015-142330-
/O.NEW.KVEF.FF.W.0307.220914T2031Z-220914T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
131 PM PDT Wed Sep 14 2022

The National Weather Service in Las Vegas has issued a

* Flash Flood Warning for...
  West Central Mohave County in northwestern Arizona...

* Until 430 PM MST.

* At 131 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain over the area around Pierce Ferry and Diamond Bar and 
  also the northern section of Stockton Hill Road. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Life-threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Pierce Ferry, Diamond Bar and Stockton Hill Roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3554 11426 3572 11428 3595 11414 3606 11399
      3600 11380 3556 11394 3544 11416

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JA
2 follow-up statements
857 
WGUS75 KVEF 142209
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
309 PM PDT Wed Sep 14 2022

AZC015-142330-
/O.CON.KVEF.FF.W.0307.000000T0000Z-220914T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
309 PM MST Wed Sep 14 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MST THIS 
AFTERNOON FOR WEST CENTRAL MOHAVE COUNTY...

At 309 PM MST, Doppler radar indicated thunderstorms redeveloping 
near Pierce Ferry and Diamond Bar roads. Between 1 and 1.5 inches of 
rain have fallen in the area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Life-threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life-threatening flash flooding of low-water crossings,
         creeks, normally dry washes and roads.

Some locations that will experience flash flooding include...
  Pierce Ferry and Diamond Bar Roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3554 11426 3572 11428 3595 11414 3606 11399
      3600 11380 3556 11394 3544 11416

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JA
085 
WGUS75 KVEF 142327
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
427 PM PDT Wed Sep 14 2022

AZC015-142337-
/O.EXP.KVEF.FF.W.0307.000000T0000Z-220914T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
427 PM MST Wed Sep 14 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 430 PM MST THIS AFTERNOON FOR 
WEST CENTRAL MOHAVE COUNTY...

Flood waters have receded from the heavy rain earlier this afternoon 
around Pierce Ferry and Diamond Bar roads. Flooding is no longer 
expected to pose a threat. Please continue to heed remaining road 
closures.

A Flood Watch remains in effect until 800 PM MST for a portion of 
northwest Arizona.

LAT...LON 3554 11426 3572 11428 3595 11414 3606 11399
      3600 11380 3556 11394 3544 11416

$$

JA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 10:14 AM MST, 3 hours 17 minutes earlier.

Area forecast discussion, Sep 14, 10:14 AM MST, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
1014 AM PDT Wed Sep 14 2022

.SYNOPSIS...A large trough of low pressure very slowly lifting
toward the northeast will produce scattered to numerous
thunderstorms with additional rounds of heavy rain possible through
early this evening. Southwest flow should finally bring a drying
trend Thursday and Friday. A fall-like system is expected to usher
in cooler temperatures, gusty winds and possibly the first snow of
the season to the southern Sierra Sunday and Monday.

&&

.UPDATE...Mostly quiet conditions around the region this morning
with only a couple of isolated light showers in Mohave County. We
are expecting less storm coverage today with the focus for
stronger storm cells mainly across central and northern Mohave
County and the Colorado River Valley generally north of Lake
Mohave where a Flash Flood Watch continues for today. More
isolated type convection is expected in parts of Lincoln County
and Clark County this afternoon. Storm characteristics will again
be focused primarily on efficient rain producing storms and the
resulting flash flooding that could occur, with some of the
stronger storms capable of producing strong winds and small hail.

&&

.PREV DISCUSSION... /issued at 238 AM PDT Wed Sep 14 2022/

.SHORT TERM...Through Friday night.

Scattered to numerous showers and thunderstorms have continued to
impact parts of southern Nevada and northwest Arizona overnight.
Actually some of our main stem waterways like the Virgin River and
Muddy River are seeing decent rises from the persistent precipitation
over the past 24 hours.

Current round of precipitation will continue east, primarily impacting
Mohave County through the morning. With clearing this afternoon
HREF/HRRR shows thunderstorms developing primarily over central and
northern Mohave County. However, some of these more intense storms
could develop as far west as northeast Clark and the Lake Mead Natl
Rec Area. Therefore, decided to extend the Flood Watch for those
areas through 5 pm. Meanwhile, Flood Watch for Mohave County was
extended through 8 pm this evening. Drier westerly flow will finally
scour most of the moisture out of the region by Friday. Surface
dewpoints currently in the 50s and 60s forecast to fall into the 30s
and 40s on Friday. This will limit any showers or thunderstorms to
the higher terrain of northern Lincoln County on Friday. High
temperatures will stay below normal today remain below normal
through Friday.

.LONG TERM...Saturday through Wednesday.

There remains a fair degree of uncertainty in the longer range
mainly due to disagreements in the timing and depth of troughing
expected across the West. Regardless of the finer details, a
transition to gradually cooler temperatures should begin on Sunday
as a deeper trough gets carved across the region.  Additionally, an
uptick in southwesterly winds can be anticipated as pressure
gradients tighten over the Great Basin. What is less certain is any
potential moisture advection into the region or possible shower
activity in the Sierra, though temperatures in the higher elevations
above 10,000 feet could support light early season snow in the
Sierra, which bears closely watching.

&&

.AVIATION...For Harry Reid...Thunderstorms are expected in the
Mormon Mesa and Peach Springs corridors for much of today, with the
Beatty corridor mostly clearing out by afternoon. Thunderstorm
chances at the terminal will be very small, but distant storms could
send outflow winds, most likely from the northeast or southeast,
through the evening. Thunderstorm chances will decrease further on
Thursday, with the most likely locations on the Spring Mountains and
in the Mormon Mesa corridor.

For the rest of southern Nevada, northwest Arizona and southeast
California...Ongoing thunderstorms over southern Nevada and
northwest Arizona will move northeast through the day, with
southeast California remaining mostly dry. The main threats with
storms will be erratic gusty winds, heavy rain, and low ceilings
with terrain obscuration. Thunderstorm chances should end not long
after sunset. For Thursday, expect fewer storms than today, with the
best chances along and east of a line from the Nevada National
Security Site to the Spring Mountains.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

UPDATE...Salmen

SHORT TERM...Pierce
LONG TERM...Outler
AVIATION...Morgan

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Sep 14, 9:49 AM MST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
949 AM PDT WED SEP 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HEAVY RAIN       1 NW OVERTON            36.55N 114.46W
09/13/2022  M0.80 INCH       CLARK              NV   CO-OP OBSERVER

            OVERTON COOP STATION 26-5846 REPORTED 0.8
            INCHES OF HEAVY RAIN IN 20 MINUTES FROM 0622
            TO 0642 ON 9/13/2022. RAINSHOWERS CONTINUED
            OVERNIGHT WITH AN ADDITIONAL 1.09 INCHES OF
            RAIN (A TOTAL OF 1.89 INCHES OF RAIN IN 24
            HOURS) BY 0800 ON 9/14/2022. WIND GUSTS UP
            TO 41 MPH AND WATER FLOODING IN AREAS OF UP
            TO 3 FEET. VEHICLES STUCK IN WATER AND
            DEBRIS ON NEARBY ROADWAYS.

&&

DTK
Local storm report, Sep 14, 10:03 AM MST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1003 AM PDT WED SEP 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HEAVY RAIN       1 NW OVERTON            36.55N 114.46W
09/13/2022  M0.80 INCH       CLARK              NV   CO-OP OBSERVER

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
            NW OVERTON COOP STATION 265846. REPORTED 0.8
            INCHES OF HEAVY RAIN IN 20 MINUTES FROM 0622
            PM TO 0642 PM. RAINSHOWERS CONTINUED
            OVERNIGHT WITH AN ADDITIONAL 1.09 INCHES OF
            RAIN. A TOTAL OF 1.89 INCHES OF RAIN IN 24
            HOURS BY 800 AM. WIND GUSTS UP TO 41 MPH AND
            WATER FLOODING IN AREAS OF UP TO 3 FEET.
            VEHICLES STUCK IN WATER AND DEBRIS ON NEARBY
            ROADWAYS.

&&

DTK
Local storm report, Sep 14, 10:21 AM MST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1021 AM PDT WED SEP 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     DEBRIS FLOW      VALLEY OF FIRE STATE PA 36.43N 114.51W
09/14/2022                   CLARK              NV   CO-OP OBSERVER

            MAJOR RAIN EVENT AND FLASH FLOODS OVERNIGHT
            WITH RESULTING DEBRIS FLOW OVER ROADS. WHITE
            DOMES ROAD CLOSED DUE TO DEBRIS. BASEBALL
            SIZED TO BASKETBALL SIZED ROCKS, MUD AND
            DEAD SHRUBS CLOSING VARIOUS ROADS IN SEVERAL
            AREAS OF VALLEY OF FIRE NATIONAL PARK.
            MULTIPLE VEHICLES ARE STUCK ON PARK ROADS IN
            DEBRIS THIS MORNING.

&&

DTK
Local storm report, Sep 14, 10:53 AM MST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1053 AM PDT WED SEP 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLASH FLOOD      1 S COYOTE SPRINGS      36.78N 114.94W
09/13/2022                   CLARK              NV   PUBLIC

            REPORT OF FLOODING ON HIGHWAY 93 BETWEEN
            INTERSTATE 15 AND COYOTE SPRINGS. PART OF
            THE ROADWAY HAS BEEN WASHED AWAY.

0142 PM     FLASH FLOOD      OLANCHA                 36.29N 118.01W
09/13/2022                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS ROADWAY
            FLOODING WITH WATER FLOWING OVER BOTH THE
            NORTH AND SOUTHBOUND LANES OF HWY 395.

0201 PM     FLASH FLOOD      5 SSE KEELER            36.43N 117.82W
09/13/2022                   INYO               CA   DEPT OF HIGHWAYS

            CALTRANS HAS CLOSED STATE ROUTE 190 AT THE
            STATE ROUTE 136 JUNCTION DUE TO WATER
            FLOWING OVER THE ROAD.

0241 PM     FLASH FLOOD      OLANCHA                 36.28N 118.01W
09/13/2022                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS ROADWAY
            FLOODING WITH 50 TO 100 PEOPLE STUCK BETWEEN
            TWO FLASH FLOOD POINTS.

0329 PM     FLASH FLOOD      5 NNW OLANCHA           36.35N 118.02W
09/13/2022                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS THAT
            HIGHWAY 395 IS IMPASSABLE BY LONE WILLOW DUE
            TO FLOODING. SOUTHBOUND LANES ARE BEING SHUT
            DOWN AT THE SR 136 JUNCTION WITH NORTHBOUND
            LANES SHUTDOWN AT THE SR 190 JUNCTION.

0345 PM     FLASH FLOOD      11 SSE KEELER           36.35N 117.77W
09/13/2022                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS A WALL OF
            FAST MOVING WATER CROSSING HIGHWAY 190 NEAR
            CENTENNIAL FLATS. ROAD IS LARGELY WASHED
            AWAY. ONE TRUCK WAS SWEPT AWAY WITH NO
            INJURIES.

0405 PM     FLASH FLOOD      4 SE LONE PINE          36.57N 118.01W
09/13/2022                   INYO               CA   DEPT OF HIGHWAYS

            CALTRANS REPORTS THAT STATE ROUTE 136 HAS
            BEEN CLOSED FROM LONE PINE TO THE JUNCTION
            OF STATE ROUTE 190 DUE TO FLOODING.

0500 PM     FLASH FLOOD      5 SW PANACA             37.73N 114.45W
09/13/2022                   LINCOLN            NV   LAW ENFORCEMENT

            LINCOLN COUNTY SHERIFF OFFICE RECEIVED
            MULTIPLE REPORTS OF FLOODING ON HIGHWAY 93
            BETWEEN MILE MARKERS 105 AND 109.

0502 PM     FLASH FLOOD      12 WNW DEATH VALLEY JUN 36.35N 116.63W
09/13/2022                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS KNEE HIGH
            MUD OVER THE ROAD BEGINNING AROUND MILE
            MARKER 136 AS WELL AS A STUCK SCHOOL BUS.
            STATE ROUTE 190 IS CLOSED FROM DEATH VALLEY
            JUNCTION DUE TO FLOODING.

0615 PM     FLASH FLOOD      ALAMO                   37.36N 115.17W
09/13/2022                   LINCOLN            NV   LAW ENFORCEMENT

            LINCOLN COUNTY SHERIFF OFFICE RECEIVED
            MULTIPLE REPORTS OF FLOODING IN THE TOWN OF
            ALAMO.

0622 PM     HEAVY RAIN       1 NW OVERTON            36.55N 114.46W
09/13/2022  M0.80 INCH       CLARK              NV   CO-OP OBSERVER

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
            NW OVERTON COOP STATION 265846. REPORTED 0.8
            INCHES OF HEAVY RAIN IN 20 MINUTES FROM 0622
            PM TO 0642 PM. RAINSHOWERS CONTINUED
            OVERNIGHT WITH AN ADDITIONAL 1.09 INCHES OF
            RAIN. A TOTAL OF 1.89 INCHES OF RAIN IN 24
            HOURS BY 800 AM. WIND GUSTS UP TO 41 MPH AND
            WATER FLOODING IN AREAS OF UP TO 3 FEET.
            VEHICLES STUCK IN WATER AND DEBRIS ON NEARBY
            ROADWAYS.

0634 PM     FLASH FLOOD      5 NE DIXON LANE-MEADOW  37.42N 118.35W
09/13/2022                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS ROADWAY
            FLOODING WITH MUD IN THE ROAD NEAR HIGHWAY 6
            AND JEAN BLANC ROAD.

0700 PM     FLASH FLOOD      1 NW OVERTON            36.55N 114.46W
09/13/2022                   CLARK              NV   LAW ENFORCEMENT

            LAS VEGAS METROPOLITAN POLICE DEPARTMENT
            REPORTED SIGNIFICANT FLOODING ON MOAPA
            VALLEY BOULEVARD AT BRYNER BY THE OVERTON
            POWER DISTRICT.

0905 PM     TSTM WND GST     3 SW MERCURY            36.62N 116.03W
09/13/2022  M64 MPH          NYE                NV   ASOS

            DESERT ROCK AIRPORT ASOS MEASURED A GUST OF
            64 MPH FROM A NEARBY THUNDERSTORM FROM 2105
            TO 2109.

0930 PM     FLASH FLOOD      10 SW MERCURY           36.55N 116.13W
09/13/2022                   NYE                NV   DEPT OF HIGHWAYS

            NEVADA DEPARTMENT OF TRANSPORTATION REPORTED
            A ROAD HAZARD. FLOODING ON STATE ROUTE 160
            SOUTH OF HIGHWAY 95 IN PAHRUMP.

1000 PM     FLASH FLOOD      2 SSE OVERTON           36.52N 114.43W
09/13/2022                   CLARK              NV   PUBLIC

            PHOTOS OF SEDIMENT OVER THE ROADWAY WHERE
            STATE ROUTE 169 HAD FLOODED IN NUMEROUS
            PLACES.

1130 PM     FLASH FLOOD      1 NW CENTENNIAL HILLS   36.30N 115.31W
09/13/2022                   CLARK              NV   PUBLIC

            VIDEO OF WATER FLOWING THROUGH THE
            INTERSECTION IN CENTENNIAL HILLS AT GRAND
            CANYON AND FARM.

1130 PM     FLASH FLOOD      2 WNW CENTENNIAL HILLS  36.30N 115.31W
09/13/2022                   CLARK              NV   PUBLIC

            ONE REPORT OF 5 INCHES OF FLOWING WATER OVER
            THE ROADWAY AT HUALAPAI WAY AND FARM ROAD IN
            CENTENNIAL HILLS. A SECOND REPORT FOR THE
            SAME AREA SHOWED A DASHCAM VIDEO OF THE
            FLOODING.

1145 PM     FLASH FLOOD      2 SSW MOAPA             36.65N 114.62W
09/13/2022                   CLARK              NV   DEPT OF HIGHWAYS

            NEVADA DEPARTMENT OF TRANSPORTATION CLOSED
            HIDDEN VALLEY ROAD BETWEEN INTERSTATE 15 AND
            STATE ROUTE 168 DUE TO FLOODING. TIME OF
            FLOODING ESTIMATED BY RADAR.

1245 AM     FLASH FLOOD      1 S OVERTON             36.53N 114.44W
09/14/2022                   CLARK              NV   PUBLIC

            VIDEO SHOWING SIGNIFICANT STANDING WATER IN
            THE NEIGHBORHOOD OFF OF SOUTH MOAPA VALLEY
            BOULEVARD DUE TO AN OVERFLOW OF THE OVERTON
            WASH. VIDEO WAS TAKEN AT 0300. TIME THE
            FLOODING OCCURRED WAS ESTIMATED BY RADAR.

0100 AM     DEBRIS FLOW      VALLEY OF FIRE STATE PA 36.43N 114.51W
09/14/2022                   CLARK              NV   CO-OP OBSERVER

            CORRECTED TIME USING RADAR ESTIMATE FOR
            PREVIOUS DEBRIS FLOW REPORT FROM VALLEY OF
            FIRE STATE PARK. MAJOR RAIN EVENT AND FLASH
            FLOODS OVERNIGHT WITH RESULTING DEBRIS FLOW
            OVER ROADS. WHITE DOMES ROAD CLOSED DUE TO
            DEBRIS. BASEBALL SIZED TO BASKETBALL SIZED
            ROCKS, MUD AND DEAD SHRUBS CLOSING VARIOUS
            ROADS IN SEVERAL AREAS OF VALLEY OF FIRE
            NATIONAL PARK. MULTIPLE VEHICLES ARE STUCK
            ON PARK ROADS IN DEBRIS THIS MORNING.

0100 AM     FLASH FLOOD      1 NE LOGANDALE          36.61N 114.47W
09/14/2022                   CLARK              NV   PUBLIC

            ACCORDING TO THE REPORT, A DIP IN THE ROAD
            BY MOAPA ELEMENTARY SCHOOL WAS FLOODED WITH
            DEBRIS INDICATING IT HAD BEEN WORSE EARLIER.
            THE FLAT STRETCH IN MOAPA THROUGH THE
            ELEMENTARY SCHOOL HAD LOTS OF WATER.

0150 AM     FLASH FLOOD      1 S OVERTON             36.53N 114.44W
09/14/2022                   CLARK              NV   DEPT OF HIGHWAYS

            NEVADA DEPARTMENT OF TRANSPORTATION REPORTED
            A ROAD HAZARD. FLOODING ON STATE ROUTE 169
            BETWEEN MILE MARKERS 11 AND 14.

&&
Local storm report, Sep 14, 11:02 AM MST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1102 AM PDT WED SEP 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HEAVY RAIN       1 NW OVERTON            36.55N 114.46W
09/13/2022  M0.80 INCH       CLARK              NV   CO-OP OBSERVER

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
            NW OVERTON COOP STATION 265846. REPORTED 0.8
            INCHES OF HEAVY RAIN IN 20 MINUTES FROM 622
            PM TO 642 PM. RAINSHOWERS CONTINUED
            OVERNIGHT WITH AN ADDITIONAL 1.09 INCHES OF
            RAIN. A TOTAL OF 1.89 INCHES OF RAIN IN 24
            HOURS BY 800 AM. WIND GUSTS UP TO 41 MPH AND
            WATER FLOODING IN AREAS OF UP TO 3 FEET.
            VEHICLES STUCK IN WATER AND DEBRIS ON NEARBY
            ROADWAYS.

&&

DK

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 12:31 AM MSTFlash Flood Warning Considerable damage threatVEFMohave3 hr
Sep 14, 1:37 PM MSTFlash Flood Warning Considerable damage threatVEFMohave3 hr
Sep 14, 2:07 PM MSTFlash Flood Warning Considerable damage threatVEFMohave3 hr

Nearby

Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.